# SDR 20000417SH003

- Difficulty date: February 29, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Aircraft: N9723V
- Make and model: Cessna 172M
- Aircraft serial: 17264489
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300J
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT.  TROUBLESHOT SYSTEM, FOUND ALTERNATOR BEARING FROZE.  REPLACED ALTERNATOR WITH OVERHAUL UNIT, PN DOFF10300J, SN A-100167.  (X)
